# SDR ASAA2014020106731

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 19,228 hours, 5,709 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  AUTOTHROTTLE DROPPED OFF AFTER SELECTING TAKEOFF MODE.  DURING CLIMBOUT,  AUTOTHROTTLE WOULD ENGAGE FOR 5-10 SECONDS THEN DROP OFF.  ACFT GROUNDED.
